# SDR 95ZZZX6772

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6086C
- Make and model: Cessna T210N
- Aircraft serial: 21063798
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Condition: Corroded
- Location: Lt Magneto
- Part time: 961 hours
- Component: Slick
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIRENCED ROUGH RUNNING ENGINE AFTER DEPARTING AIRPORT.  PILOT RETURNED TO AIRPORT AND HAD MAGNETOS CHECKED.  BOTH MAGNETOS WERE SEVERELY CORRODED INSIDE.  ONE MAGNETO WAS DEAD.  PILOT ELECTED TO REPLACE BOTH MAGNETOS WITH NEW UNITS.  THIS IS THREE MAGNETOS IN TWO MONTHS.  SUBMITTER SUGGESTS PROBLEM IS CAUSED BY TURBOCHARGER PRESSURIZING AIR AND MOISTURE.
